# SDR SIMA20170930004

- Difficulty date: September 30, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 30,588 hours, 28,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14000438403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LAVATORY BEAM,  UNDER THE LT BEAM GUSSET FOUND CORRODED AROUND FORWARD NUTPLATE HOLE.  ACCOMPLISHED A PERMANENT REPAIR IAW ERS-EM-53MR-2953.
